Welcome to this forum. I am sure we will be able to provide you with necessary information and assistance on this forum as and when you need it the most.
In so far as your concern about
back and chest pain is concerned, I suppose the same may be for some other reasons. Generally these are withdrawal symptoms of pred once you stop or are tapering it down. I have been on pred for years and never experienced this kind of problem. In any case pred has to be taken under strict medical supervision because of its side effects.
Have you considered any alternate remedy/natural products for UC. There are lots of them and many people have gone into remissions by taking such natural remedies. Please do not stop the pred abruptly as it may be dangerous.
Please speak to your doctor.
45 years Male
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
on Combiflam, Multivitamins and restricted diet.
Tried Sallaki/Turmeric/Homoepathy/Allopathy/Chinese/Unani/Ayuvedic/Yoga before going for surgery
"Faith is the bird that sings when the dawn is still dark."
"There are only two ways to live your life. One is as though nothing is a miracle. The other is as though everything is a miracl: Albert Einstein
"What you are aware of you are in control of; what you are not aware of is in control of you."